Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having lung infection. Taking antibiotic. Started pain in stomach and chest. Taking buscopan and antibiotic

Firstly I should say that I do have an ongoing problem with a lung infection and am on long term antibiotics . The infection was discovered about 6 months ago along with some diviculitis - the latter was sometimes uncomfortable but not severe. I have not had any pain over the last 6 months with my stomach or chest. In the last 4 weeks I have developed quite severe pain right across my stomach and up the centre part of my chest. I do not have any blood pressure problems or breathing issues nor pain in my arms. I have been to my doctor who just prescribed another short course antibiotic and some buscopan.
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
The pain in the stomach area and centre of chest could be because of gastritis. I hope you are not taking any pain killers esp those belonging to NSAID group. If your doctor has ruled out any major problem with your heart and lungs, i suggest that you take a PPI like Pan 40 and a prokinetic like itopride. This should help you.
Answered: Thu, 7 Nov 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor